# SDR HNAA2024040100239

- Difficulty date: March 14, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 42,307 hours, 37,776 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

00179 CENTER Y 0 FLOOR BEAM CAP IS CORRODED BETWEEN FRM20 AND X7038.  INSTALLED NEW CENTER Y 0 FLOOR BEAM CAP PN# 145-22460-013 BETWEEN FRM20 AND X7038 IAW EMB 145 SRM 51-40-02-PR.
